# SDR ASAA0854083

- Difficulty date: December 20, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 5,721 hours, 1,727 cycles
- System (JASC): 2430 · DC Generating System
- Part: Pcu
- Part number: 115195211
- Part serial: 100C1220
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 29,626 hours, 11,959 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

`ELEC` LIGHT ILLUMINATED ON OVERHEAD PANEL GROUNDED YES.  TRIED TO CLEAR THE FAULT AND NO HELP.  CYCLED NORMAL AND STANDBY SPCU C/B AND CLEARED FAULT REF MM FIM 24 34 00 810 802 SPCU.  OPS CK GOOD.
